The Michigan Mathematical Journal

On representation of integers by sums of a cube and three cubes of primes

Xiumin Ren and Kai-Man Tsang

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 571-577.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894166

Digital Object Identifier
doi:10.1307/mmj/1133894166

Mathematical Reviews number (MathSciNet)
MR2207208

Zentralblatt MATH identifier
1101.11044

Subjects
Primary: 11P05: Waring's problem and variants 11P32: Goldbach-type theorems; other additive questions involving primes 11P55: Applications of the Hardy-Littlewood method [See also 11D85]

Citation

Ren, Xiumin; Tsang, Kai-Man. On representation of integers by sums of a cube and three cubes of primes. Michigan Math. J. 53 (2005), no. 3, 571--577. doi:10.1307/mmj/1133894166. https://projecteuclid.org/euclid.mmj/1133894166


Export citation